MDJunction - People Helping People
 
Ask a Question
07/15/2013 03:09 AM

Meds and weight gain

tinkerbell86
tinkerbell86  
Posts: 20
New Member

My psychiatrist assured my that geodon and Abilify wont make me gain weight . Well, Every time I get a new med , I research it online.

My question is : Can Working out three times a week set the side effects off?

I hope so . I am really overweight.

Reply

07/15/2013 08:05 AM
BipolrLeinad
 
Posts: 5
New Member

Tinkerbell,

My doctor always tells me that working out regardless of weight loss it still good for your body. Three times a week may or may not be able to slay the weight gain of the meds, but there are still many other healthy things your body can get out of it. Like better cardio, breathing, and flexibility.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved